# SDR DALA2022052703714

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ALONG LH OUTBD SEAT TRACK AT THE FOLLOW STAS: 680-700, 715 AT FLOOR STRUCTURE PASSENGER CABIN. ( IN REFERENCE NRC 00080). CORRECTIVE ACTION: SUMMARY OF NRC 00617, LH OUTBD SEAT TRACK BTW STA 660 TO STA 790 WAS REPLACED PER B757-200 SRM. (2250335)
